MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 PowerPort ClearVUE isp Implantable Port, ChronoFlex Single-Lumen, 8F; Port & Catheter, Implanted, subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 PowerPort ClearVUE isp Implantable Port, ChronoFlex Single-Lumen, 8F; Port & Catheter, Implanted, subcutaneous, Intravascular
Catalog Number 1608062
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the litigation process that, sometime after the port placement, the catheter had allegedly fractured, and the fractured fragment migrated to the right atrium and right ventricle.However, the current status of the patient was unknown.
 
Event or Problem Description
It was reported through the litigation process that, sometime after the port placement, the catheter fractured, and the fragment migrated to the right atrium and right ventricle.However, the current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.The investigation is inconclusive for the reported catheter fracture with migration and fragment migrated to right atrium and right ventricle as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method) section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PowerPort ClearVUE isp Implantable Port, ChronoFlex Single-Lumen, 8F
Common Device Name
Port & Catheter, Implanted, subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50137945
Report Number3006260740-2026-05436
Device Sequence Number10730988
Product Code LJT
UDI-Device Identifier00801741026430
UDI-Public(01)00801741026430(17)211031(10)REES3495
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number1608062
Device Lot NumberREES3495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown